# SDR CA130411010

- Difficulty date: April 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD JUST DEPARTED AND LT ENGINE BLEED AIR CAUTION LIGHT ILLUMINATED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  MAINTENANCE CONDUCTED ENGINE RUN-UPS AT THE GATE.  NO FAULTS WERE FOUND AND NO PARTS CHANGED.
